# SDR UPS08851524

- Difficulty date: January 21, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD LATERAL CONTROL SPOILER LOWER SURFACE IS CHAFFED ALONG T/E.  INSTALLED NEW SPOILER ASSEMBLY IAW DC8 AMM 27-61-01-2, PARAGRAPH 3B STEPS 1 THROUGH 6.
